# SDR RRXA98581

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932649
- Condition: Corrosion
- Location: Bs 1734
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LONGERON 8 LEFT WITH CORROSION AT FS 1734.  REMOVED DAMAGED AREA, TREATED AREA IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED REPAIR ANGLE AND STRAPS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05583.
